# SDR DALA2023112909801

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT HINGE. ALSO WEAR ON INTERNAL SKIN (BELOW HINGE) AT FWD CARGO COMP DOOR. SUMMARY OF NRC 00075: INTERNAL SKIN (BELOW HINGE) AT FWD CARGO COMP DOOR WAS REPAIRED PER ERA 613609-14 REV ORIGINAL. SECTION 1 PERMANENT REPAIR AND PRI 613609-14 REV 1. AFT HINGE AT FWD CARGO COMP DOOR WAS BLENDED OUT AND MEASURED AS FOLLOW; WITH AN ORIGINAL THICKNESS OF 0.120" AND WITH A REMAINING THICKNESS OF 0.110", THE MAXIMUM DEPTH ALLOWED SHOULD NOT EXCEED 20% OF THICKNESS, THEREFORE IT'S WITHIN LIMITS PER B717-200 SRM 52-00-00-1A PAR 4C (2) FIG 103. ASSOCIATED ER/A 14-613609 ADDED FOR AC 9565. (LP #0086553)
